Volume 28, Issue 1
Some New Type of Difference Sequence Spaces Defined by Modulus Function and Statistical Convergence

Ayhan Esi & Binod Chandra Tripathy

Anal. Theory Appl., 28 (2012), pp. 19-26

Published online: 2012-03

Preview Full PDF 329 793
Export citation
  • Abstract

In this article we introduce the difference sequence spaces $W_0[ f, \Delta m]$, $W_1[ f ,\Delta m]$,$W_\infty[ f ,\Delta m]$ and $S[ f ,\Delta m]$, defined by a modulus function f. We obtain a relation between$W_1[ f ,\Delta m]\cap l_\infty[ f ,\Delta m]$ and $S[ f ,\Delta m]\cap l_\infty[ f ,\Delta m]$ and prove some inclusion results.

  • Keywords

Strongly Ces`aro summable sequence modulus function statistical convergence

  • AMS Subject Headings

40A05 40A35 46A45

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{ATA-28-19, author = {Ayhan Esi and Binod Chandra Tripathy}, title = {Some New Type of Difference Sequence Spaces Defined by Modulus Function and Statistical Convergence}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {1}, pages = {19--26}, abstract = {In this article we introduce the difference sequence spaces $W_0[ f, \Delta m]$, $W_1[ f ,\Delta m]$,$W_\infty[ f ,\Delta m]$ and $S[ f ,\Delta m]$, defined by a modulus function f. We obtain a relation between$W_1[ f ,\Delta m]\cap l_\infty[ f ,\Delta m]$ and $S[ f ,\Delta m]\cap l_\infty[ f ,\Delta m]$ and prove some inclusion results.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2012.v28.n1.3}, url = {http://global-sci.org/intro/article_detail/ata/4537.html} }
Copy to clipboard
The citation has been copied to your clipboard